# SDR ASAA2015073012655

- Difficulty date: July 30, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 12,688 hours, 3,736 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM FAILED.  ACFT GROUNDED. CYCLED POWER, SATCOM PROMPT RETURNED.  SATCOM OPS NORMAL, IAW MM 23-15-00.
